| Model Number |
10849000 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens healthineers is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
Event or Problem Description
It was reported to siemens healthineers that a malfunction occurred while using the artis pheno.During an emergency procedure, the user stated that there was no x-ray protocol possible, only the default exam protocol was visible.The procedure was continued and finished using an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens healthineers has requested additional information in order to investigate the reported event.
Additional Manufacturer Narrative
The investigation of the reported event revealed that the user was unable to change the body region and the exam protocol.Only the default exam protocol was visible in ¿examset¿ editor.Therefore, as part of the troubleshooting, the examset was restored, which resolved the issue.The reported error has not reoccurred since the first occurrence.The root cause of the reported issue could not be determined.Siemens is unaware of any similar evens in the field.A possible general error that would require corrective measures of the installed base could not be determined by the investigation.